Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Kluwer Academic Publishers-Plenum Publishers

Search In Publisher:

DOI

10.1007/bf01203161

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Multiplicity distributions in a twocomponent bran

Authors: Naomichi Suzuki Minoru Biyajima
Publish Date: 1988/06/01
Volume: 40, Issue: 2, Pages: 229-246
PDF Link

Abstract

Probability multiplicity distributions and those densities KNO scaling functions are investigated in a twocomponent charged and neutral branching process It is shown that the twocomponent KNO scaling functions depend effectively on one variable in two typical cases A formula for multiplicity correlation between two components charged and neutral particles is formulated It is applied to the analysis of experimental data


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: